By the same authors

From the same journal

From the same journal

Fractional quantum numbers via complex orbifolds

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalLetters in Mathematical Physics
DateAccepted/In press - 24 Jun 2019
DateE-pub ahead of print - 27 Jun 2019
DatePublished (current) - 17 Oct 2020
Issue number11
Number of pages12
Pages (from-to)2473-2484
Early online date27/06/19
Original languageEnglish


This paper studies both the conductance and charge transport on 2D orbifolds in a strong magnetic field. We consider a family of Landau Hamiltonians on a complex, compact 2D orbifold Y that are parametrised by the Jacobian torus J(Y) of Y. We calculate the degree of the associated stable holomorphic spectral orbibundles when the magnetic field B is large and obtain fractional quantum numbers as the conductance and a refined analysis also gives the charge transport. A key tool studied here is a nontrivial generalisation of the Nahm transform to 2D orbifolds.

Bibliographical note

© Springer Nature B.V. 2019. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

    Research areas

  • Fractional quantum numbers, Riemann orbifolds, Holomorphic orbifolds, Orbifold Nahm transform

Research outputs

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations